# SDR Z5FA2014060854901

- Difficulty date: June 8, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N549CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605546
- Aircraft time: 7,679 hours, 5,513 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 99143797
- Part serial: 04302H9688
- Condition: Failed
- Location: Cockpit
- Part time: 7,679 hours, 5,513 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT FL 280  DURING DESCENT,  LEFT COCKPIT WINDOW FAILED.   NO EMERGENCY WAS DECLARED & ACFT LANDED SAFELY.   WINDOW REPLACED, LEAK & OPS CHECKED SATISFACTORILY, ACFT RETURNED TO SERVICE.
